# SDR IXXA060136S

- Difficulty date: August 9, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT WING LOWER SURFACE INBOARD OF NUMBER 1 SPOILER PANEL ATTACH ANGLE CRACKED.  REMOVED DAMAGE.  FABRICATED REPAIR ANGLES, LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED, INSTALLED REPAIR ANGLES AND NEW FASTENERS AT RIGHT WING LOWER SURFACE INBOARD OF NUMBER 1 SPOILER PANEL ATTACH ANGLE IAW 57-2-0, 51-1-20D,  51-9-0, 51-3-2, 51-1-8,  AND 57-5-2.
